2 thoughts on “Beware of the Heat Wave – High Temperature, Humidity with Medications can Cause Heat Stroke

  • July 10, 2010 at 11:06 pm

    Don’t forget Lithium, that can dehydrate you and make you more sun sensitive!

    Reply
  • July 14, 2010 at 1:10 am

    So glad you posted this. Effexor is one of the medications I take and it causes excessive sweating, along with my diabetes and the problems that causes, I feel like I am nothing but a puddle on most days during the summer. Not to mention the constant excessive thirst. I finally found the perfect cup to handle all my liquid needs. A giant half gallon cup from the circle k that I can refill as many times as I want for only 89 cents. I figured out that I need about 2 and half gallons of liquid to keep up with my thirst requirements.

    Reply
 

Join the Conversation!

We invite you to share your thoughts and tell us what you think in this public forum. Before posting, please read our blog moderation guidelines. A first name or pseudonym is required and will be displayed with your comment. Your email address is also required, but will be kept private. (Please note that we use gravatars here, which are tied to your email address.) A website/blog/twitter address is optional.

Leave a Reply

Your email address will not be published. Required fields are marked *